# SDR CALA2025051504685

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 102,851 hours, 18,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BUSTLE REMOVED FOR EPAS BATTERY OPS CHECK REF MM 25-66-06/401 INSTALLED DOOR L1 SLIDE BUSTLE ALL SAFETY PINS REMOVED REF MM 25-66-06-400-801 CLEARANCE TO INSTALL BUSTLE ON L1, VERIFIED SAFETY PINS REMOVED. INSTALLED L1 DOOR SLIDE BUSTLE REMOVED ALL SAFETY PINS VERIFIED INSTALLATION OF BUSTLE ON L1 DOOR AND ALSO VERIFIED SAFETY PINS.
